# SDR UIEA201000215

- Difficulty date: August 28, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 49,930 hours, 7,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 2075
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE FROM AREAS OF 65B06165-50 INTERCOSTALS. REPAIR OF CRACK DAMAGE AT BS 2075 ON 65B06165-50 INTERCOSTAL AT RBL 37.5 AS DOCUMENTED IAW EGAT NCR 617 WAS REPAIRED IAW EGAT EI T2010A53B-1812. THE DAMAGED INTERCOSTAL WAS CUT AT BS 2070 AND THE DAMAGED SECTION OF THE INTERCOSTAL WAS REMOVED. A REPLACEMENT SECTION OF 65B06165-50 INTERCOSTAL WAS OBTAINED FOR THE REMOVED SECTION. THE REPLACEMENT SECTION WAS ATTACHED IAW STRUCTURE INSTALLATION DWG 146U5090 AND SECURED TO THE EXISTING INTERCOSTAL AT BS 2070 WITH A SPLICE REPAIR IAW SRM 53-60- 53, REPAIR 1, DETAIL II. EGAT EI T2010A53B-1812  REPAIR METHOD WAS APPROVED BY MFG IAW SR 1-1662918987 AND IAW RDR DATED 13SEPTEMBER2010.
